# SDR USAA960788

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Part time: 30,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION 3 EACH MEASURING 1 INCH BY 1 INCH AREAS LOCATED AT STATION 312 BL 0, LBL 26, LBL 37 FLOORBEAM.  INSTALLED NEW 'T' REPAIR ANGLES AND STRAPS AS PER USAIR TYPICAL REPAIR MANUAL 53-10-03.  (M)
